MathSciNet Relay Station
MathSciNet bibliographic data
MR2225442 (2007h:60012) 60E10 (46L53)
Benaych-Georges, Florent Taylor expansions of $R$-transforms: application to supports and moments. Indiana Univ. Math. J. 55 (2006), no. 2, 465–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement